On the number of restricted prime factors of an integer. II

Karl K. Norton 2235 Floral Drive, Boulder, Colorado, USA

TBD mathscidoc:1701.331550

Acta Mathematica, 143, (1), 9-38, 1978.6
No abstract uploaded!
Prime factors; large deviations; divisor functions; additive functions
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 247 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{karl1978on,
  title={On the number of restricted prime factors of an integer. II},
  author={Karl K. Norton},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203249075986259},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={9-38},
  year={1978},
}
Karl K. Norton. On the number of restricted prime factors of an integer. II. 1978. Vol. 143. In Acta Mathematica. pp.9-38. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203249075986259.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved